# SDR HEEA0011130

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206031314125S
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OF CHANNEL IS BOWED TOO MUCH KICKING THE AFT END UPWARD CAUSING NO EDGE DISTANCE FOR THE RIVETS IN THE CENTER AREA APPROXIMATELY 10" FROM AFT EDGE TO APPROXIMATELY 29" FROM THE AFT EDGE.  RIVETS IN BETWEEN THESE TWO AREAS HAVE NO EDGE DISTANCE.
